Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Coarse uniform convergence spaces

R. J. Gazik and Darrell Conley Kent

Vol. 61 (1975), No. 1, 143–150
Abstract

The coarse uniform convergence space is one which is the coarsest member of its convergence class. Each convergence space is compatible with a coarse uniform convergence structure. The regular topological spaces can be characterized as those whose coarse uniform convergence structures are uniformly regular or, equivalently, as those convergence spaces whose coarse uniform convergence structures are very strongly bounded. Every coarse uniform convergence space has a coarse completion. The coarse uniform convergence spaces which have uniformly regular completions are precisely the coarse uniform spaces.

Mathematical Subject Classification 2000
Primary: 54A20
Secondary: 54E15
Milestones
Received: 30 April 1975
Published: 1 November 1975
Authors
R. J. Gazik
Darrell Conley Kent